# SDR DL72S991617

- Difficulty date: July 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527DA
- Make and model: Boeing 727232
- Aircraft serial: 21587
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 652163261
- Condition: Damaged
- Location: Nr 2 Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 MIDFLAP/ UPPER SPAR CHORD / WBL 124.2: ALT FASTENER     INSTALLED --- AD 94-07-08.  DURING PREVENTATIVE MODIFICATION OF THE UPPER SPAR CHORD PER EO 4-58705-3AD, MTC WAS UNABLE TO INSTALL THE REQUIRED UPPER SPAR CHORD FASTENER COLLAR DUE TO PROXIMITY OF THE FASTENER HOLE TO THE SPAR RADIUS.  AUTHORIZED USE OF RADIUS BLOCK PLUS MINI-NUT.
